Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 26, NWS Philadelphia/Mount Holly

March 11, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 11, 2013, 3:56 AM EDT. It was in force for 71 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2013, 3:56 AM EDT (07:56 UTC)
Expired
Mar 14, 2013, 2:36 AM EDT
In force
71 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

126 
WHUS71 KPHI 110756
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 AM EDT MON MAR 11 2013

ANZ450>455-112100-
/O.CAN.KPHI.SW.Y.0001.000000T0000Z-130312T1000Z/
/O.NEW.KPHI.SC.Y.0026.130311T0756Z-130313T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
356 AM EDT MON MAR 11 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. 

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

* TIMING...WINDS WILL INCREASE MONDAY NIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
580 
WHUS71 KPHI 111922
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT MON MAR 11 2013

ANZ450>455-121000-
/O.EXT.KPHI.SC.Y.0026.000000T0000Z-130313T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
322 PM EDT MON MAR 11 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

* TIMING...WINDS WILL INCREASE TONIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
474 
WHUS71 KPHI 120108
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 PM EDT MON MAR 11 2013

ANZ430-431-120900-
/O.EXA.KPHI.SC.Y.0026.000000T0000Z-130313T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
908 PM EDT MON MAR 11 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

* TIMING...ISOLATED 25 KNOT GUSTS TONIGHT BECOMING MORE FREQUENT ON
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-120900-
/O.CON.KPHI.SC.Y.0026.000000T0000Z-130313T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
908 PM EDT MON MAR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

* TIMING...WINDS WILL INCREASE TONIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
178 
WHUS71 KPHI 120750
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 AM EDT TUE MAR 12 2013

ANZ450>455-122100-
/O.CON.KPHI.SC.Y.0026.000000T0000Z-130313T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 AM EDT TUE MAR 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-122100-
/O.CON.KPHI.SC.Y.0026.000000T0000Z-130313T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
350 AM EDT TUE MAR 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
904 
WHUS71 KPHI 122008
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 PM EDT TUE MAR 12 2013

ANZ430-431-130000-
/O.EXT.KPHI.SC.Y.0026.000000T0000Z-130313T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
408 PM EDT TUE MAR 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET...HIGHEST NEAR THE MOUTH OF THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-130915-
/O.CON.KPHI.SC.Y.0026.000000T0000Z-130313T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
408 PM EDT TUE MAR 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
134 
WHUS71 KPHI 122356
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT TUE MAR 12 2013

ANZ430-431-130100-
/O.CAN.KPHI.SC.Y.0026.000000T0000Z-130313T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
756 PM EDT TUE MAR 12 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WIND AND SEAS HAVE DROPPED BELOW SMALL CRAFT CRITERIA.

$$

ANZ450>455-131200-
/O.CON.KPHI.SC.Y.0026.000000T0000Z-130313T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
756 PM EDT TUE MAR 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
980 
WHUS71 KPHI 130753
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 AM EDT WED MAR 13 2013

ANZ430-431-132100-
/O.NEW.KPHI.SC.Y.0027.130314T0000Z-130314T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
353 AM EDT WED MAR 13 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
6 PM EDT THURSDAY.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-132100-
/O.EXT.KPHI.SC.Y.0026.000000T0000Z-130314T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 AM EDT WED MAR 13 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
750 
WHUS71 KPHI 131929
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 PM EDT WED MAR 13 2013

ANZ450>455-140830-
/O.EXT.KPHI.SC.Y.0026.000000T0000Z-130315T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
329 PM EDT WED MAR 13 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-140830-
/O.EXT.KPHI.SC.Y.0027.130314T0000Z-130315T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
329 PM EDT WED MAR 13 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
6 AM EDT FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
040 
WHUS71 KPHI 140044
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
844 PM EDT WED MAR 13 2013

ANZ450>455-141000-
/O.CON.KPHI.SC.Y.0026.000000T0000Z-130315T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
844 PM EDT WED MAR 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. OCCASIONAL
  GUSTS UP TO 35 KT THURSDAY AFTERNOON AND EVENING. 

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-141000-
/O.CON.KPHI.SC.Y.0027.000000T0000Z-130315T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
844 PM EDT WED MAR 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. OCCASIONAL
  GUSTS UP TO 35 KT OVER THE LOWER BAY THURSDAY AFTERNOON AND
  EVENING. 

* SEAS...3 TO 5 FEET OVER THE LOWER BAY AND 2 TO 3 FEET OVER THE
  UPPER BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
951 
WHUS71 KPHI 140636
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
236 AM EDT THU MAR 14 2013

ANZ450>455-142030-
/O.UPG.KPHI.SC.Y.0026.000000T0000Z-130315T1000Z/
/O.NEW.KPHI.GL.W.0012.130314T0636Z-130315T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
236 AM EDT THU MAR 14 2013

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 6 FEET.

* TIMING...GALE FORCE WIND GUSTS ARE EXPECTED TO OCCUR WITH TWO
  SURGES, ONE EARLY THIS MORNING WITH A POSSIBLE LULL LATE THIS
  MORNING INTO EARLY THIS AFTERNOON AND THEN A SECOND SURGE LATE
  THIS AFTERNOON AND THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ431-142030-
/O.UPG.KPHI.SC.Y.0027.000000T0000Z-130315T1000Z/
/O.NEW.KPHI.GL.W.0012.130314T0636Z-130315T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
236 AM EDT THU MAR 14 2013

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

* TIMING...GALE FORCE WIND GUSTS ARE OCCURRING THIS MORNING. A
  POSSIBLE LULL COULD OCCUR LATER THIS MORNING AND EARLY THIS
  AFTERNOON AND THEN A SECOND SURGE OF GALE FORCE GUSTS IS
  EXPECTED LATER THIS AFTERNOON AND EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-142030-
/O.CON.KPHI.SC.Y.0027.000000T0000Z-130315T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
236 AM EDT THU MAR 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

* TIMING...THE STRONGEST WIND GUSTS SHOULD OCCUR EARLY THIS
  MORNING AND AGAIN LATE THIS AFTERNOON INTO THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 3:48 AM EDT, 8 minutes earlier.

Area forecast discussion, Mar 11, 3:48 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 AM EDT MON MAR 11 2013

.SYNOPSIS...
HIGH PRESSURE EXTENDED ALONG THE EAST COAST EARLY THIS MORNING
AND IT WILL CONTINUE TO DRIFT OUT TO SEA. MEANWHILE, A COLD FRONT
EXTENDED SOUTHWARD FROM LOW PRESSURE LOCATED IN THE LAKE MICHIGAN
VICINITY. THE LOW IS FORECAST TO PROGRESS TO THE NORTHEAST AND IT
SHOULD PULL THE COLD FRONT THROUGH OUR REGION DURING THE LATE
MORNING AND AFTERNOON HOURS ON TUESDAY. A SECONDARY COLD FRONT
FROM THE NORTHWEST IS ANTICIPATED FOR LATE WEDNESDAY. HIGH
PRESSURE SHOULD FOLLOW FOR WEDNESDAY NIGHT INTO SATURDAY. ANOTHER
COLD FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE LATE ON
SATURDAY. THE BOUNDARY MAY STALL TO OUR SOUTH AS HIGH PRESSURE
TRIES TO PUSH DOWN FROM THE NORTHWEST.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE AT THE SURFACE WILL CONTINUE TO RETREAT TO OUR
NORTHEAST TODAY, WHILE RIDGING ALOFT WILL BUILD OFF THE EAST COAST
AS WELL. WITH HIGH PRESSURE TO OUR NORTHEAST, WE WILL REMAIN UNDER
A RETURN FLOW TODAY, WHICH WILL ALLOW MOISTURE TO INCREASE ACROSS
THE AREA. LOW CLOUDS AND FOG IN SOME AREAS WILL BEGIN THE DAY
TODAY, WHICH SHOULD BEGIN TO BREAK UP AND LIFT THROUGH THE MORNING
HOURS. THE NAM KEEPS OVERCAST SKIES ALL DAY LONG, WHICH WOULD KEEP
THE AREA RATHER COOL; HOWEVER, THE GFS AND ECMWF BOTH BREAK OUR
AREA OUT DURING THE DAY, WHICH WOULD ALLOW FOR WARMER TEMPERATURES
TODAY. WE FOLLOWED CLOSER TO THE GFS/ECMWF. ALL GUIDANCE INDICATES
THE AREA WILL REMAIN DRY THROUGH SUNDOWN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
ON MONDAY NIGHT INTO TUESDAY MORNING, AN AREA OF LOW PRESSURE
WILL BE MOVING THROUGH THE GREAT LAKES AND INTO EASTERN CANADA.
THIS LOW PRESSURE WILL BE PULLING A COLD FRONT TOWARD OUR AREA
OVERNIGHT MONDAY INTO TUESDAY MORNING. RAIN IS EXPECTED TO BEGIN
MOVING INTO OUR AREA TOWARD DAYBREAK TUESDAY FROM WEST TO EAST.

TEMPERATURES ARE EXPECTED TO RISE OVERNIGHT MONDAY INTO TUESDAY
MORNING, SO OVERNIGHT LOWS WILL LIKELY OCCUR AROUND MIDNIGHT OR
SHORTLY AFTER MIDNIGHT.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE MODEL GUIDANCE HAS HAD FAIRLY GOOD RUN TO RUN CONSISTENCY
REGARDING TUESDAY'S COLD FRONT.

EARLY ON TUESDAY MORNING, THE COLD FRONT IS EXPECTED TO EXTEND
FROM LOW PRESSURE IN SOUTHWESTERN QUEBEC, ACROSS CENTRAL
PENNSYLVANIA TO THE CAROLINAS. THE FORWARD PROGRESS OF THE FRONT
WILL BE SLOW WITH THE MID LEVEL FLOW BEING MAINLY FROM THE
SOUTHWEST. THE FRONT IS NOT EXPECTED TO PASS OFF THE NEW JERSEY
COAST UNTIL LATE ON TUESDAY AFTERNOON.

THERE WILL BE A SUBSTANTIAL PLUME OF MOISTURE FROM THE SOUTH WITH
AND AHEAD OF THE COLD FRONT. PRECIPITABLE WATER VALUES ARE
FORECAST TO BE IN THE 1.00 TO 1.25 INCH RANGE. ALSO, THERE WILL BE
A LOW LEVEL SOUTH SOUTHWESTERLY JET IN THE NEIGHBORHOOD OF 40 TO
50 KNOTS.

THE 0000 UTC ECMWF IS INDICATING RAINFALL AMOUNTS IN THE HALF TO
THREE QUARTER INCH RANGE IN OUR REGION. THE 0000 UTC GFS IS GIVING
SIMILAR AMOUNTS. THE 0000 UTC NAM IS ABOUT A QUARTER INCH GREATER
THAN THE OTHER TWO MODELS. OUR RIVERS AND STREAMS SHOULD BE ABLE
TO HANDLE THOSE AMOUNTS WITH PERHAPS JUST SOME POOR DRAINAGE AREA
FLOODING IN THE HEAVIER DOWNPOURS. WE WILL KEEP THE MENTION OF
THUNDER ACROSS THE SOUTHERN PART OF OUR REGION.

EVEN WITH THE CLOUD COVER AND THE RAIN, THE SOUTHERLY FLOW SHOULD
CAUSE TUESDAY TO BE ANOTHER RELATIVELY MILD DAY WITH HIGHS MAINLY
IN THE 50S. SOME READINGS IN THE LOWER 60S ARE EXPECTED FOR THE
INLAND PORTIONS OF OUR SOUTHEASTERN COUNTIES.

THE AXIS OF A LONG WAVE TROUGH IS FORECAST TO PASS OVERHEAD ON
WEDNESDAY OR WEDNESDAY NIGHT. THERE SHOULD BE A SECONDARY COLD
FRONTAL PASSAGE IN OUR REGION AT THAT TIME. THERE MAY BE SCATTERED
RAIN SHOWERS ON WEDNESDAY AFTERNOON, ESPECIALLY IN OUR NORTHERN
COUNTIES. A FEW SNOW FLAKES ARE POSSIBLE IN THE ELEVATED TERRAIN.

AN EXTENSIVE MID LEVEL LOW IS FORECAST TO SET ITSELF UP OVER
EASTERN CANADA FOR THE END OF THE WEEK AND FOR THE COMING WEEKEND.
THE MODEL GUIDANCE DIFFERS IN THE HANDLING OF THE IMPULSES
ROTATING AROUND THE LOW AND THEIR POTENTIAL IMPACT ON OUR REGION.
FOR NOW, WE HAVE GONE WITH A MAINLY DRY WEATHER FORECAST FOR THE
PERIOD FROM THURSDAY THROUGH SUNDAY. TEMPERATURES ARE FORECAST TO
BE BELOW NORMAL FOR MID MARCH.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

LOW CLOUDS AND/OR FOG HAS DEVELOPED OVERNIGHT ACROSS THE AREA,
LEADING TO MVFR OR IFR CONDITIONS. THIS MOISTURE IS TRAPPED
UNDERNEATH AN INVERSION AROUND 1000 FEET. AS WE PROGRESS THROUGH
THE MORNING HOURS, WE EXPECT THE INVERSION TO LIFT, WHICH SHOULD
ALLOW THE LOW CIGS TO LIFT AND POSSIBLY DISAPPEAR BY MID-DAY. ONCE
THIS HAPPENS, MID-LEVEL CLOUDS WILL BEGIN TO INCREASE ACROSS THE
AREA FROM THE WEST. WINDS SHOULD REMAIN OUT OF THE SOUTHEAST, AND
MAY GUST AROUND 15-20 KNOTS FOR A PERIOD THIS AFTERNOON.

AS A COLD FRONT APPROACHES THE AREA OVERNIGHT MONDAY INTO TUESDAY
MORNING, CLOUDS WILL LOWER ONCE AGAIN AND RAIN WILL APPROACH THE
AREA FROM THE WEST. CIGS/VSBYS WILL LIKELY DROP TO MVFR, POSSIBLY
IFR BY TUESDAY MORNING. LOW-LEVEL WIND SHEAR IS POSSIBLE AHEAD OF
THE APPROACHING COLD FRONT AND MAY NEED TO BE INSERTED INTO THE
FORECAST.

OUTLOOK...
TUESDAY...MVFR AND IFR CONDITIONS WITH RAIN SHOWERS BECOMING
MODERATE TO HEAVY AT TIMES.

TUESDAY NIGHT THROUGH FRIDAY...MAINLY VFR.

&&

.MARINE...
WITH THE LONG NORTHEAST FETCH ACROSS THE WATERS, LONG PERIOD
SWELLS ABOVE 5 FEET WILL REMAIN ACROSS THE COASTAL WATERS THROUGH
TONIGHT. THEREFORE, THE SMALL CRAFT ADVISORY WILL REMAIN IN
EFFECT. WINDS SHOULD BEGIN TO INCREASE OVERNIGHT AND APPROACH
GUSTS AROUND 25 KNOTS BY TUESDAY MORNING. THEREFORE, THE SMALL
CRAFT ADVISORY WAS CHANGED FROM JUST HAZARDOUS SEAS TO INCLUDE
WINDS.

OUTLOOK...
WE HAVE EXTENDED THE SMALL CRAFT ADVISORY FOR OUR OCEAN WATERS
UNTIL 600 AM WEDNESDAY. WAVE HEIGHTS ARE EXPECTED TO BE IN THE 5
TO 8 FOOT RANGE FOR TUESDAY IN THE PERSISTENT SOUTHERLY FLOW. EVEN
AFTER THE WIND SHIFTS TO THE WEST FOR TUESDAY NIGHT, WAVE HEIGHTS
ARE FORECAST TO REMAIN IN THE 4 TO 6 FOOT RANGE. ALSO, WIND GUSTS
AHEAD OF AND WITH THE COLD FRONT ON TUESDAY MAY EXCEED 25 KNOTS.

A COLD ADVECTION PATTERN WILL BECOME ESTABLISHED FOR THE MIDDLE
AND END OF THE WEEK. WIND GUSTS IN EXCESS OF 25 KNOTS REMAIN
POSSIBLE DURING MUCH OF THE PERIOD, ESPECIALLY FROM WEDNESDAY
NIGHT INTO THURSDAY NIGHT.

&&

.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD ADVISORY FOR THE LOWER EASTERN SHORE OF THE
CHESAPEAKE BAY REMAINS IN EFFECT. THE HIGH TIDE AT CAMBRIDGE WILL
BE OCCURRING SHORTLY AND WILL PEAK ABOVE THE MINOR FLOOD STAGE.
THE UPPER PORTION OF THE EASTERN SHORE IS NOT EXPECTED TO REACH
THE MINOR FLOOD STAGE, SO NO ADVISORY THERE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...COASTAL FLOOD ADVISORY UNTIL NOON EDT TODAY FOR MDZ015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...IOVINO
AVIATION...IOVINO/ROBERTSON
MARINE...IOVINO/ROBERTSON
TIDES/COASTAL FLOODING...ROBERTSON
Hazardous weather outlook, Mar 11, 3:42 AM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 AM EDT MON MAR 11 2013

DEZ001>004-MDZ008-012-NJZ001-007>010-012>027-PAZ054-055-060>062-070-
071-101>106-120745-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
342 AM EDT MON MAR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ015-019-020-120745-
QUEEN ANNES-TALBOT-CAROLINE-
342 AM EDT MON MAR 11 2013

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-120745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
342 AM EDT MON MAR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 5:14 AM EDTDense Fog AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more5 hr

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.